mrs maxine martin
by maxine martin
I'm 50yrs old , recently had a hysterectomy and on HRT,
Two years ago my hair became sensitive , itchy and my hair started thining on the crown.
My hair remains natural and the itching is a nightmare
I have been using betnovate scalp application , this is not really working.
Its the crown that is the main problem.I need something to calm the scalp down.
Dear Maxine Martin,
The symptoms you describe are suggestive of neurodermatitis which is a condition that causes localized itchy areas of itching and irritation. The crown of the scalp is one of the areas that is commonly affected. Since the topical medication you are using has not provided relief, localized intralesional injections of a steroid medication might be required for you to get relief as well as oral antihistamines. You will need to see a medical specialist in your area that offers this type of treatment
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Medical Hair Loss & Scalp Relief Forum.